# SDR A6WA200340159

- Difficulty date: November 7, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Indication
- Location: Apu
- Component: Apu
- Component part number: 38004883
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 100 KNOTS DUE TO APU WARNING (HI-TEMP) TEMP 999 DEGREES FOLLOWED BY AMBER CAS MESSAGE APU OIL PRESSURE.  NORMAL BRAKING APPLIED.  INSPECTED APU, NO VISUAL SIGNS ON APU FIRE.  INSPECTED TAILPIPE, NO EVIDENCE OF APU DAMAGE, COMPLIED WITH RTO INSPECTION IAW 05-51-27, NO DEFECTS MEL'D APU.  (M)
